Communications in Mathematical Physics

The Ising model and percolation on trees and tree-like graphs

Russell Lyons

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 125, Number 2 (1989), 337-353.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179469

Mathematical Reviews number (MathSciNet)
MR1016874

Zentralblatt MATH identifier
0679.60101

Subjects
Primary: 82A43
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A05 82A68

Citation

Lyons, Russell. The Ising model and percolation on trees and tree-like graphs. Comm. Math. Phys. 125 (1989), no. 2, 337--353. https://projecteuclid.org/euclid.cmp/1104179469


Export citation